MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 STD STRAIGHT STEM INSERT SHAFT; INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 STD STRAIGHT STEM INSERT SHAFT; INSERTION DEVICES
Catalog Number 259807430
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The straight stem introducer was very difficult to remove from the implant after introducing the stem implant into the canal.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STD STRAIGHT STEM INSERT SHAFT
Common Device Name
INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582 0988
MDR Report Key7154073
Report Number1818910-2017-52719
Device Sequence Number63472
Product Code HWR
UDI-Device Identifier10603295148401
UDI-Public10603295148401
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number259807430
Device Lot NumberPG0908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer04/19/2018
04/30/2018
05/30/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date04/23/2018
05/03/2018
05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;